# SDR 99ZZZX910

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 222366649101
- Condition: Leaking
- Location: Sump Drain
- Part time: 1,825 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUMP DRAIN LEAKING.  REMOVED AND REPLACED.
